# SDR DALA2025090206483

- Difficulty date: August 29, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 84,319 hours, 33,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT MOUNTED EMERGENCY EXIT MODULE IS INOP @ 41D.   INSTALLED NEW EMERGENCY LIGHTS MODULE PER B757 AMM 33-51. OPS CK GOOD. (7286315)
